My 13 year old son with Moderate-Severe Autism has been taking Risperol and Chlonidine for a few years with success. He has recently developed horizontal stretch marks in the middle of his back. Our first thought was due to his growth as he is over 6' tall and skinny as a rail. Our Psychiatrist told us that the stretch marks are a result of the Risperdol. The stretch marks are increasing so he wants to gradually make the switch to Latuda. Has anyone else had any experience with Latuda and… read more
My son has been on Risperdal for years and he has no stretch marks.
@A MyAutismTeam Member My son had alot of side effects from Risperidol too, we switched to Seroquel also..he seems fairly happy lately.
We had issues with risperdol and had him switched to Seroquel - too many side effects with risperdol.
My son has lots of huge stretch marks on his back and he is 6ft.almost 1in. He has not been on either of those drugs and we were told it was from growing quickly. My friend's son had the same problem prior and she told me it was growth stretch marks and both boys have huge red marks one up and down the other more curved and hap hazard. neither took those meds but both are over 6 ft. There is not a lot you can do to change the marks but I would think rushing into changing up all of his meds would not make a whole lot of difference...I would ask if such continues to happen in the causal effect or if it would be similar to growth in height stops at some point? Perhaps the change won't make a difference in the amount of marks. I have not had experience with any of those meds though so I'm just sayin'...